# SDR AWXA200500834

- Difficulty date: June 6, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6546568520
- Part serial: NSN
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED CORROSION ON AFT PRESSURE BULKHEAD CENTER STIFFENER ANGLE AT BS 1016, FROM WL 150 TO WL 180, BL 0.  MAINTENANCE REMOVED CORROSION ON  STIFFENER ANGLE AT BS 1016, FROM WL 150 TO WL 180, BL 0 AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300.  DAMAGED SECTION OF THE ANGLE WAS REMOVED FROM STIFFENER ANGLE AT BS 1016, FROM WL 150 TO WL 180, BL 0 IAW BOEING 737-300 SRM 51-70-11-0 FIG. 1.  FABRICATED REPAIR ANGLE AND FILLER IAW BOEING 737-300 SRM 51-70-11-0 FIG. 1.  FABRICATED REPAIR PARTS WERE INSTALLED AT AFT PRESSURE BULKHEAD CENTER STIFFENER ANGLE AT BS 1016, FROM WL 150 TO WL 180, BL 0 IAW BOEING 737-300 SRM 51-70-11-0 FIG 1.IAW BOEING 737-300 SRM 51-70-11-0 FIG 1.
